Cymbalta withdrawI am a 37 year old male who is tapering from cymbalta. I am down to 5mg and will be finished in the next week or so. My chief complaint is a headache and just feeling out of it. It hurts my brain to concentrate and I feel like I am in a fog all day. I fall asleep fine, but my brain hurts as soon as I wake up. Light also bothers me.
bigskip0 on 2018-11-05
♥ anuj srivastava 11 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.